# SDR DALA2018082805306

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 48,383 hours, 32,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FORWARD DOOR FRAME CHANNEL WAS CRACKED.  REMOVED, DRILLED THE REPLACEMENT FRAME IAW DWG 5930584-503.  INSTALLED THE DOOR FRAME IAW DWG 5930584.
